Electronic Communications in Probability

On percolation in one-dimensional stable Poisson graphs

Johan Björklund, Victor Falgas-Ravry, and Cecilia Holmgren

Full-text: Open access

Abstract

Equip each point $x$ of a homogeneous Poisson point process $\mathcal{P}$ on $\mathbb{R}$ with $D_x$ edge stubs, where the $D_x$ are i.i.d. positive integer-valued random variables with distribution given by $\mu$. Following the stable multi-matching scheme introduced by Deijfen, Häggström and Holroyd [1], we pair off edge stubs in a series of rounds to form the edge set of a graph $G$ on the vertex set $\mathcal{P}$. In this note, we answer questions of Deijfen, Holroyd and Peres [2] and Deijfen, Häggström and Holroyd [1] on percolation (the existence of an infinite connected component) in $G$. We prove that percolation may occur a.s. even if $\mu$ has support over odd integers. Furthermore, we show that for any $\varepsilon \gt 0$, there exists a distribution $\mu$ such that $\mu(\{1\})\gt 1 -\varepsilon$, but percolation still occurs a.s.

Article information

Source
Electron. Commun. Probab., Volume 20 (2015), paper no. 50, 6 pp.

Dates
Accepted: 1 July 2015
First available in Project Euclid: 7 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1465320977

Digital Object Identifier
doi:10.1214/ECP.v20-3958

Mathematical Reviews number (MathSciNet)
MR3367900

Zentralblatt MATH identifier
1358.60009

Subjects
Primary: 60C05: Combinatorial probability
Secondary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65] 05C70: Factorization, matching, partitioning, covering and packing 05C80: Random graphs [See also 60B20]

Keywords
Poisson process Random graph Matching Percolation

Rights
This work is licensed under a Creative Commons Attribution 3.0 License.

Citation

Björklund, Johan; Falgas-Ravry, Victor; Holmgren, Cecilia. On percolation in one-dimensional stable Poisson graphs. Electron. Commun. Probab. 20 (2015), paper no. 50, 6 pp. doi:10.1214/ECP.v20-3958. https://projecteuclid.org/euclid.ecp/1465320977


Export citation

References

  • Deijfen, Maria; Häggström, Olle; Holroyd, Alexander E. Percolation in invariant Poisson graphs with i.i.d. degrees. Ark. Mat. 50 (2012), no. 1, 41–58.
  • Deijfen, Maria; Holroyd, Alexander E.; Peres, Yuval. Stable Poisson graphs in one dimension. Electron. J. Probab. 16 (2011), no. 44, 1238–1253.
  • Gale, D.; Shapley, L. S. College Admissions and the Stability of Marriage. Amer. Math. Monthly 69 (1962), no. 1, 9–15.
  • Holroyd, Alexander E.; Peres, Yuval. Trees and matchings from point processes. Electron. Comm. Probab. 8 (2003), 17–27 (electronic).
  • Holroyd, Alexander E.; Pemantle, Robin; Peres, Yuval; Schramm, Oded. Poisson matching. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009), no. 1, 266–287.
  • Janson, Svante; Łuczak, Tomasz; Rucinski, Andrzej. Random graphs. Wiley-Interscience Series in Discrete Mathematics and Optimization. Wiley-Interscience, New York, 2000. xii+333 pp. ISBN: 0-471-17541-2